Hi :) 8 weeks ago I went through a tummy-tuck and gynecomastia (liposuction only.) operation. I wore a compression vest for about 5 weeks, which is now thought to have caused some kind of dermatitis on my chest. (contact?) At first, it was "under" the skin and eventually "burst" out and surfaced. I was subscribed Elocom for 10 days, twice a day; The "redness" and itching subsided, but there's still a brown/reddish patch. Will this patch ever go away? Will the pigmentation disappear? Thanks :)
Will my Dermatitis Leave a Permanent Mark/Scar? (photo)
Doctor Answers (2)
Dermatitis after gynecomastia
Discoloration should go away
Your skin discoloration from the dermatitis should go away. It may take several months. Follow-up with your plastic surgeon as he/she may be able expedite the process for you, and he/she will want to follow it as well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.